# SDR DXTA200500861

- Difficulty date: July 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 3,324 hours, 2,112 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Locked
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER T/O HANDLE LOCKED IN DOWN POSITION T/O INDICATORS ON N1 STAYED ON AFTER POWER REDUCTION THEY WERE WHITE.  ITEM IS UNDER INVESTIGATION.
